# SDR UIEA2021101502237

- Difficulty date: October 16, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 93,839 hours, 23,946 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER CABIN  SEAT  25H  LIFE  VEST  COMPARTMENT  LOOSE(  RESECURED LOOSE LIFE VEST COMPARTMENT AT MAIN CABIN  BY SEAT  25H  PER B767-300  AMM 20-11-00-910-802.  )
